# SDR REXA2017031200347

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 25,004 hours, 22,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CALL SIGN LIGHT FRONT SIDE MID CABIN EXIT SIGN OUT.  R & R THE BULB IAW AMM 33-51-14. OPS CHECKED GOOD. OK FOR SERVICE
